# SDR AALA202003309008

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: Y HYD ELECTRIC PUMP WI. LL NOT SHUTOFF WITH OVERHEAD SWTICH. FLIGHT DECLARED AN EMERGENCY INTO PHX. REMOVED AND REPLACED YELLOW ELECTRIC HYD PUMP SWITCH IAW ESPM 20-45-11.
